Volume 37, Number 4
Preview Issue Next Issue

Purchase

Dongyang Shi and Junjun Wang

10.4208/jcm.1802-m2017-0198

J. Comp. Math., 37 (2019), pp. 437-457.

Preview Purchase PDF 137 220 Article preview

Purchase

Li Guo, Hengguang Li and Yang Yang

10.4208/jcm.1804-m2017-0240

J. Comp. Math., 37 (2019), pp. 458-474.

Preview Purchase PDF 118 186 Article preview

Purchase

Yuze Zhang, Yushun Wang and Yanhong Yang

10.4208/jcm.1805-m2017-0184

J. Comp. Math., 37 (2019), pp. 475-487.

Preview Purchase PDF 111 181 Article preview

Purchase

Huoyuan Duan, Po-Wen Hsieh, Roger C.E. Tan and Suh-Yuh Yang

10.4208/jcm.1805-m2017-0192

J. Comp. Math., 37 (2019), pp. 488-524.

Preview Purchase PDF 112 191 Article preview

Purchase

Houchao Zhang and Dongyang Shi

10.4208/jcm.1805-m2017-0256

J. Comp. Math., 37 (2019), pp. 525-542.

Preview Purchase PDF 117 199 Article preview

Purchase

Weimin Han, Ziping Huang, Cheng Wang and Wei Xu

10.4208/jcm.1807-m2018-0035

J. Comp. Math., 37 (2019), pp. 543-560.

Preview Purchase PDF 103 182 Article preview

Purchase

Ruo Li, Pingbing Ming, Zhiyuan Sun, Fanyi Yang and Zhijian Yang

10.4208/jcm.1807-m2017-0276

J. Comp. Math., 37 (2019), pp. 561-578.

Preview Purchase PDF 95 176 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80